MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ENDURITY DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT MEDICAL (CRM-SYLMAR) ENDURITY DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2160
Medical Device Problem Codes Loose or Intermittent Connection (1371); Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a generator replacement procedure due to reaching the elective replacement indicator (eri).During the procedure, when the physician attempted to connect the chronic right atrial (ra) lead to the pacemaker, an unspecified fitting issue was encountered in the pacemaker header during the screwing process.The ra lead also could not be removed from the pacemaker header.As a result, the ra lead was cut and capped, and the pacemaker was not used.The physician elected to use a single-chamber pacemaker to complete the procedure.

Brand Name
ENDURITY DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24854700
Report Number2017865-2026-07586
Device Sequence Number21149906
Product Code NVZ
UDI-Device Identifier05414734507059
UDI-Public(01)05414734507059(10)P000223380(17)260731
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberPM2160
Device Lot NumberP000223380
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IS-1 ATRIAL LEAD; VENTRICULAR LEAD
Patient SexUnknown